# SDR CALA2009102200643

- Difficulty date: October 22, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N26215
- Make and model: Boeing 737824
- Aircraft serial: 28775
- Aircraft time: 36,926 hours, 12,891 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Pcu
- Part number: 251A21602
- Part serial: 0346
- Condition: Faulty
- Location: Aileron
- Part time: 36,909 hours, 12,880 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AILERON CONTROL WHEEL SLOW TO RESPOND WHEN TURNED TO THE RIGHT.  REMOVED AND INSTALLED B SYS PCU PER AMM 27-11-71-400-801, ROTABLE PARTS CHANGE WAS INDICATED - TT 1371744, S/N OFF 00346 UNIT, POWER CON OFF 29-2711-9-0004 0346 ON 29-2711-9-0004 1188.
